Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 20, 2015, 8:04 PM CDT for Harvey County, McPherson County, Marion County, Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2015, 8:04 PM CDT (01:04 UTC)
- Expired
- Jul 20, 2015, 9:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harvey County, KS, Marion County, KS, McPherson County, KS
The radar
The Wichita radar (KICT), 59 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:20 PM CDT | HAIL 1 | 2 Nw Goessel, KS | |
| Jul 20, 8:25 PM CDT | HAIL 0.75 | Goessel, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640
WUUS53 KICT 210104
SVRICT
KSC079-113-115-210200-
/O.NEW.KICT.SV.W.0182.150721T0104Z-150721T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
804 PM CDT MON JUL 20 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR
6 MILES NORTHEAST OF MOUNDRIDGE...MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HESSTON...HILLSBORO...MOUNDRIDGE...GOESSEL AND WALTON.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 36 AND 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3808 9760 3833 9762 3834 9720 3809 9719
TIME...MOT...LOC 0104Z 266DEG 6KT 3825 9742
HAIL...1.00IN
WIND...60MPH
$$
HOWERTON4 follow-up statements
129
WWUS53 KICT 210117
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT MON JUL 20 2015
KSC079-113-115-210200-
/O.CON.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
HARVEY KS-MARION KS-MCPHERSON KS-
817 PM CDT MON JUL 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HARVEY...SOUTHWESTERN MARION AND SOUTHEASTERN
MCPHERSON COUNTIES...
AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOESSEL...OR 8
MILES NORTHEAST OF HESSTON...MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HESSTON...HILLSBORO...MOUNDRIDGE...GOESSEL AND WALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3808 9756 3833 9760 3834 9720 3809 9719
TIME...MOT...LOC 0116Z 266DEG 6KT 3825 9736
HAIL...1.00IN
WIND...60MPH
$$
HOWERTON400 WWUS53 KICT 210143 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 843 PM CDT MON JUL 20 2015 KSC079-113-115-210200- /O.CON.KICT.SV.W.0182.000000T0000Z-150721T0200Z/ HARVEY KS-MARION KS-MCPHERSON KS- 843 PM CDT MON JUL 20 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN HARVEY...SOUTHWESTERN MARION AND SOUTHEASTERN MCPHERSON COUNTIES... AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR 7 MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... HILLSBORO...GOESSEL AND WALTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN WICHITA. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3833 9751 3834 9720 3809 9719 3817 9741 TIME...MOT...LOC 0142Z 233DEG 7KT 3829 9731 HAIL...0.75IN WIND...60MPH $$ HOWERTON
086
WWUS53 KICT 210150
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
850 PM CDT MON JUL 20 2015
KSC079-210159-
/O.CAN.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
HARVEY KS-
850 PM CDT MON JUL 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3833 9746 3834 9720 3818 9719 3818 9741
TIME...MOT...LOC 0149Z 233DEG 7KT 3830 9730
$$
KSC113-115-210200-
/O.CON.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
MARION KS-MCPHERSON KS-
850 PM CDT MON JUL 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MARION AND SOUTHEASTERN MCPHERSON COUNTIES...
AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR 6
MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO AND GOESSEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3833 9746 3834 9720 3818 9719 3818 9741
TIME...MOT...LOC 0149Z 233DEG 7KT 3830 9730
HAIL...0.75IN
WIND...60MPH
$$
HOWERTON661
WWUS53 KICT 210157
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT MON JUL 20 2015
KSC113-115-210206-
/O.EXP.KICT.SV.W.0182.000000T0000Z-150721T0200Z/
MARION KS-MCPHERSON KS-
857 PM CDT MON JUL 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION AND
SOUTHEASTERN MCPHERSON COUNTIES WILL EXPIRE AT 900 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3833 9746 3834 9720 3818 9719 3818 9741
TIME...MOT...LOC 0153Z 266DEG 6KT 3830 9730
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:28 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 20, 6:28 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 628 PM CDT MON JUL 20 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 303 PM CDT MON JUL 20 2015 THIS EVENING: MAIN SYNOPTIC FRONT HAS PUSHED SOUTH INTO CENTRAL OK AT THIS TIME....WITH SOME REMNANT MID LEVEL CLOUDINESS ACROSS MOST OF THE SOUTHERN HALF OF KS. ON THE NORTH SIDE OF THIS BOUNDARY SLIGHTLY COOLER AND DRIER AIR HAS PUSHED SOUTH ACROSS MUCH OF THE FORECAST AREA. LATEST MESO-ANALYSIS SHOWS SOME HIGHER SBCAPE VALUES STILL OVER AREAS SOUTHEAST OF THE KS TURNPIKE...THIS IS ALONG A REMNANT PORTION OF THE SURFACE BOUNDARY. THIS AREA IS WEAKLY CAPPED...SO THINK AN ISOLATED STORM MAY DEVELOP FOR AREAS EAST OF THE KS TURNPIKE LATE THIS AFTERNOON. THINK THIS CHANCE IS HIGHLY CONDITIONAL...AND THINK CHANCE DIMINISHES COMPLETELY AFTER SUNSET. FOR TONIGHT...WEAK UPSLOPE FLOW ON THE NORTHERN SIDE OF THIS BOUNDARY...WILL POOL MOISTURE ACROSS SW KS LATE THIS EVENING AND OVERNIGHT...WHERE THE MONSOONAL MOISTURE IS THE HIGHEST. THINK THERE IS A SMALL CHANCE OF CONVECTION DEVELOPING LATE TONIGHT IN THIS UPSLOPE FLOW REGIME. IF ANY CONVECTION CAN GET GOING IN THIS AREA TONIGHT...IT WILL SLOWLY MAKE ITS WAY TOWARDS SOUTH CENTRAL KS BY TUE MORNING. SO WILL KEEP SOME LOW POPS ACROSS SRN KS FOR LATE TONIGHT INTO TUE MORNING. TUE: BOTH THE NAM/WRF AND GFS SHOW AN MCV ASSOCIATED WITH ANY REMNANT CONVECTION IS EXPECTED TO SPIN ACROSS SRN KS/NRN OK FOR THE DAYTIME HOURS ON TUE. AS DIURNAL HEATING INCREASES..THINK A FEW SHOWERS/STORMS MAY DEVELOP ACROSS SRN KS...AS AFTERNOON HEATING IS MAXIMIZED. BUT CHANCE WILL REMAIN SMALL WITH SEASONAL TYPE CONDITIONS ELSEWHERE. TUE NIGHT-WED: COULD SEE THE SAME NIGHTTIME CONVECTION SCENARIO PLAY OUT FOR TUE EVENING/NIGHT AS WELL...AS 850-700H MOISTURE TRANSPORT INCREASES AGAIN ACROSS SW KS. COULD SEE THE CONVECTION BECOME A LITTLE MORE WIDESPREAD FOR TUE NIGHT ACROSS SW KS AND FOR AREAS WEST OF THE I-135 AS THIS MOISTURE TRANSPORT INCREASES AND VEERS EAST AS ANOTHER WEAK SHORTWAVE MOVES EAST ACROSS THE AREA. MODELS SIMILAR IN PUSHING THE SYNOPTIC FRONT BACK TO THE NORTH AS A WARM FRONT FOR THE DAYTIME HOURS ON WED. LOW LEVEL WARM ADVECTION AND MOISTURE ADVECTION WILL INCREASE ACROSS MOST OF THE FORECAST AREA FOR THE DAYTIME WED...WHICH WILL LEAD TO A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MOST LOCATIONS AS THIS WARM FRONT PUSHES NORTH INTO NORTHERN KS. WILL GO WITH A SOLID CHANCE POP...FOR THIS MOISTURE INCREASES. THIS LOOKS THE BEST CHANCE FOR WIDESPREAD PRECIP FOR MOST AREAS THIS WEEK. KETCHAM .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 303 PM CDT MON JUL 20 2015 THE ZONAL FLOW PATTERN LOOKS TO COME TO AN END FOR THE END OF THE WEEK...AS THE TROPICAL RIDGE BEGINS TO BUILD BACK ACROSS THE PLAINS. THIS WILL LEAD TO WARMER TEMPS FOR THU AND ESPECIALLY FOR FRI AND SAT...WITH MAX TEMPS AGAIN PUSHING BACK INTO THE UPPER 90S. AS THIS WARMER AIR BUILDS BACK IN...THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL SHIFT BACK TO THE NORTH-NORTHEAST OF THE AREA...POSSIBLY SKIRTING PORTIONS OF CENTRAL KS AND TO THE NORTHEAST EDGE OF THE FORECAST AREA. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 625 PM CDT MON JUL 20 2015 ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS ACROSS SOUTH CENTRAL KANSAS. OTHERWISE A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHWARD INTO OKLAHOMA FOR TONIGHT WITH NORTHERLY WINDS IN ITS WAKE. THE WINDS WILL VEER AROUND TO THE EAST AND SOUTHEAST BY TUESDAY AFTERNOON. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 85 69 87 / 40 40 40 50 HUTCHINSON 69 86 67 87 / 30 30 40 50 NEWTON 68 84 67 85 / 30 30 30 50 ELDORADO 70 84 67 86 / 30 30 30 50 WINFIELD-KWLD 72 84 69 87 / 50 40 50 50 RUSSELL 64 86 66 86 / 10 30 50 40 GREAT BEND 66 85 67 85 / 20 30 50 50 SALINA 68 87 67 86 / 20 20 30 50 MCPHERSON 67 86 67 86 / 20 30 30 50 COFFEYVILLE 74 84 70 86 / 60 40 40 50 CHANUTE 71 83 68 84 / 40 20 20 50 IOLA 71 83 67 83 / 40 20 20 50 PARSONS-KPPF 72 84 69 85 / 50 30 30 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 20, 7:51 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 751 PM CDT MON JUL 20 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-220100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 751 PM CDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE LATE EVENING HOURS ACROSS MAINLY SOUTH CENTRAL KANSAS. A FEW STRONG STORMS COULD PRODUCE GUSTY WINDS TO AROUND 50 MPH AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS REMAIN POSSIBLE FOR ALL AREAS FROM TUESDAY THROUGH WEDNESDAY NIGHT. THE BETTER CHANCES OF THUNDERSTORMS SHOULD OCCUR ACROSS FAR SOUTHERN KANSAS ON TUESDAY THEN SPREAD SLOWLY NORTHEAST ACROSS THE REMAINING AREAS TUESDAY NIGHT AND WEDNESDAY. NICKEL- SIZED HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE AS WELL AS VERY HEAVY RAINS. SEVERE CHANCES MAY INCREASE FOR WEDNESDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. HEAT INDICES FROM 100 TO 104 ARE LIKELY FOR MOST AREAS EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jul 20, 6:33 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT MON JUL 20 2015
KSZ083-210000-
SEDGWICK KS-
633 PM CDT MON JUL 20 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BENTLEY...OR NEAR MOUNT HOPE...
MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...VALLEY CENTER...MAIZE...SEDGWICK...COLWICH...MOUNT
HOPE...ANDALE AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3785 9770 3791 9770 3791 9735 3774 9742
3773 9769
TIME...MOT...LOC 2332Z 308DEG 20KT 3785 9758
HOWERTONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:49 PM CDT | Special Weather Statement | ICT | Kingman | 26 min |
| Jul 20, 11:30 PM CDT | Special Weather Statement | ICT | Kingman | 2 hr |
| Jul 20, 11:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 112 min |
| Jul 21, 12:59 AM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Jul 21, 3:34 AM CDT | Areal Flood Warning | ICT | Chautauqua | 6 hr |
| Jul 21, 3:50 AM CDT | Special Weather Statement | ICT | Butler | 25 min |
| Jul 21, 4:32 AM CDT | Special Weather Statement | ICT | Elk | 28 min |
| Jul 21, 5:32 AM CDT | Areal Flood Warning | ICT | Elk | 5 hr |
| Jul 21, 6:41 AM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| Jul 21, 6:55 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 5 hr |
| Jul 21, 7:14 AM CDT | Special Weather Statement | ICT | Harper | 31 min |
| Jul 21, 7:35 AM CDT | Areal Flood Warning | ICT | Harper | 5 hr |
| Jul 21, 3:25 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| Jul 21, 4:12 PM CDT | Special Weather Statement | ICT | Harvey | 33 min |
| Jul 21, 4:18 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| Jul 21, 4:26 PM CDT | Areal Flood Warning | ICT | Harvey, Reno, Sedgwick | 5 hr |
| Jul 21, 4:38 PM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| Jul 21, 5:19 PM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| Jul 21, 5:47 PM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| Jul 21, 6:18 PM CDT | Special Weather Statement | ICT | Elk | 27 min |
| Jul 21, 6:46 PM CDT | Special Weather Statement | ICT | Elk | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.